# SDR ASAA2022102340428

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,213 hours, 16,486 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Part number: J221P156
- Condition: Torn
- Location: #1 Eng Eec Alter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. GROUNDED - YES. COMPLIED WITH ALL STEPS OF TSR AND ONLY LEAKAGE NOTED WAS SEEPAGE AT BASE OF EEC ALTERNATOR, (1 TO 2 DROPS PER 10 MINUTES). REMOVED AND REPLACED #1 ENGINE EEC ALTERNATOR O RING PER B737-800 AMM 73-21-08. LEAK CHECKED AND OPS CHECKED. NO CURRENT EEC FAULTS FOUND. FOUND OLD O-RING TORN, HARD AND RIGID. ETOPS GROUND VERIFICATION SUCCESSFUL.
